Far Eastern Mathematical Journal

To content of the issue


Distortion theorem for bounded univalent functions


Pavlov N.A.

2015, issue 2, . 238-246


Abstract
Distortion theorem for bounded univalent functions in the unit disk is proven. Estimate includes angular derivatives in two boundary points and Schwarzian derivative in interior point of the unit disk.

Keywords:
univalent functions, angular derivative, Schwarzian derivative, capacity of condenser

Download the article (PDF-file)

References

[1] Ch. Pommerenke, Boundary behaviour of conformal maps, Springer, Berlin, 1992.
[2] C.C. Cowen, Ch. Pommerenke, "Inequalities for the angular derivative of an analytic function in the unit disk", J. London Math. Soc., 2:26 (1982), 271-289.
[3] A. Frolova, M. Levenshtein, D. Shoikhet, A. Vasil'ev, "Boundary distortion estimates for holomorphic maps", Complex Analysis and Operator Theory, 8:5 (2014), 1129-1149.
[4] Ch. Pommerenke, A. Vasil'ev, "Angular derivatives of bounded univalent functions and extremal partitions of the unit disk", Pacific. J. Math., 206:2 (2002), 425-450.
[5] Z. Nehari, "Some inequalities in the theory of functions", Trans. Amer. Math. Soc., 75:2 (1953), 256-286.
[6] V.N. Dubinin, Emkosti kondensatorov i simmetrizacija v geometricheskoj teorii funkcij kompleksnogo peremennogo, Dal'nauka, Vladivostok, 2009.
[7] I.I. Privalov, Vvedenie v teoriju funkcij kompleksnogo peremennogo, Nauka, Glavnaja redakcija fiziko-matematicheskoj literatury, M., 1984.

To content of the issue